# SDR 04FDEA02091

- Difficulty date: July 16, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 65,410 hours, 20,388 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: ARC0391504
- Condition: Corroded
- Location: Rh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5740-80572 WINGS RT SUPPORT ASSY ACTUATOR AND HOLD DOWN NR 1 SPOILER CORROSION REPAIR.  COMPLIED WITH EA 8-5740-80572 WINGS RT SUPPORT ASSY ACTUATOR AND HOLD DOWN NR 1 SPOILER CORROSION REPAIR AT MAE.
